MAUDE Adverse Event Report: MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM

MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM
Model Number 3000
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the initial implantation procedure for the vivistim system, the surgeon identified anatomical limitations involving the patient's vagus nerve that prevented safe placement of the helical lead.The vagus nerve was reported to be too small for the 2 mm helical lead and contained multiple branches that interfered with lead placement.The implanting physician consulted a colleague intraoperatively to confirm identification of the vagus nerve, and the colleague concurred with the assessment.Due to the patient's anatomy, the implant procedure was aborted and the device was not implanted.No device malfunction was identified.No injury to the patient was reported and the patient recovered from the procedure without the need for additional medical or surgical intervention related to the event.The event is considered related to patient anatomy rather than device performance.
 
Additional Manufacturer Narrative
Devices will not be returned for evaluation.

Brand Name
VIVISTIM® PAIRED VNS¿ SYSTEM
Common Device Name
VIVISTIM
Manufacturer (Section D)
MOBIA MEDICAL, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MOBIA MEDICAL, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key25186469
Report Number3012309950-2026-00023
Device Sequence Number10652787
Product Code QPY
UDI-Device Identifier10810041430066
UDI-Public10810041430066
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexUnknown